# SDR AALA20150821005

- Difficulty date: August 20, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 111,710 hours, 18,343 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CRUISE A LOUD SQUEAL DEVELOPED FROM THE FIRST OFFICER`S SIDE WINDOW.  REMOVED & INSTALLED WINDOW IAW AMM 56-11-02.  ADJUSTED WINDOW IAW AMM 56-11-02.  PERFORMED OPERATIONAL CHECK IAW AMM 30-41-00.  SYS CHECKED NORMAL.
